广义对角占优矩阵的新判据  被引量:1

New Criteria for Generalized Diagonally Dominant Matrices

在线阅读下载全文

作  者:王永亮[1] 贾冠军[1] 

机构地区:[1]菏泽学院数学系,山东菏泽274015

出  处:《贵州大学学报(自然科学版)》2014年第5期4-6,共3页Journal of Guizhou University:Natural Sciences

基  金:山东省教育科学重点课题项目(2011GG049);菏泽学院研究与发展项目(XY10SX01)

摘  要:广义对角占优矩阵在矩阵分析和数值代数的研究中具有重要作用,但在实用中要判别广义对角占优矩阵是十分困难的。本文通过对矩阵行标作划分的方法,给出了判定广义对角占优矩阵的一组新条件,改进了近期的相关结果,相应数值例子说明了结果的有效性。Generalized diagonally dominant matrices play a very important role in the research of matrix analysis and numerical algebra. But it is difficult to determine a generalized diagonally dominant matrix in practice. In this paper, some sufficient conditions for generalized diagonally dominant matrices were obtained according to the partition of the row indices, some related results were improved. Advantages of results obtained are illustrated by a numerical example.

关 键 词:广义对角占优矩阵 对角占优性 不可约 非零元素链 

分 类 号:O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象